In this paper we characterize the closed invariant subspaces for the (*-)multiplier operator of the quaternionic space of slice L2 functions. As a consequence, we obtain the inner-outer factorization theorem for the quaternionic Hardy space on the unit ball and we provide a characterization of quaternionic outer functions in terms of cyclicity.

Shift invariant subspaces of slice L^2 functions / A. Monguzzi, G. Sarfatti. - In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA. - ISSN 1239-629X. - 43(2018), pp. 1045-1061. [10.5186/aasfm.2018.4366]

Shift invariant subspaces of slice L^2 functions

A. Monguzzi;
2018

Abstract

In this paper we characterize the closed invariant subspaces for the (*-)multiplier operator of the quaternionic space of slice L2 functions. As a consequence, we obtain the inner-outer factorization theorem for the quaternionic Hardy space on the unit ball and we provide a characterization of quaternionic outer functions in terms of cyclicity.
functions of a quaternionic variable; invariant subspaces; inner-outer factorization
Settore MAT/05 - Analisi Matematica
Real and Complex Manifolds: Geometry, Topology and Harmonic Analysis
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/586815
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact